# SDR DXTR2018123101

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: General aviation
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 1,160 hours, 783 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Line
- Part number: 695710018
- Condition: Broken
- Location: Hyd Pump
- Part time: 1,160 hours, 783 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THROUGH 37000 FEET, THE YELLOW HYDRAULIC PRESS LOW RIGHT EICAS ILLUMINATED SEVERAL TIMES. SHORTLY AFTER THE HYDRAULIC VOLUME LOW EICAS MESSAGE APPEARED. EMERGENCY DECLARED AND AIRCRAFT DIVERTED TO KCMH. MAINTENANCE TECHS FOUND RIGHT ENGINE HYDRAULIC PRESSURE LINE BROKEN AT HYDRAULIC PUMP.  REMOVED AND REPLACED RIGHT ENGINE HYDRAULIC PUMP PRESSURE LINE WITH NEW, IAW CE-680A STANDARD PRACTICES MANUAL 20-10-05, AND CE-680A M/M 29-10-05-4. REMOVED AND REPLACED RIGHT ENGINE HYDRAULIC PUMP DUE TO LOSS OF FLUID IAW CE-680A M/M 29-10-05-4. REMOVED AND REPLACED AUXILIARY HYDRAULIC PUMP DUE TO HYD LOW VOLUME CAS MESSAGE ILLUMINATION, IAW CE-680A M/M 29-20-15-4.
